| Model Number |
RNS 300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Bacterial Infection (1735); Fluid Discharge (2686)
| Date of Event |
03/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient reported drainage around the incision site.On (b)(6) 2022, the patient underwent a wound wash out, and plastic surgery for scalp wound closure.The patient was placed on picc antibiotics for an unspecified time, because of a positive bacterial culture (klebsiella).Diagnosed as a dehiscence with drainage and as a deep incisional infection.Note: the neurostimulator was concurrently replaced for approaching end of life.
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.